Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. Published

    A note on two theorems of C. Dong and J. Wang concerning combinatorial identities

    Kräuter, A. R., 2008, In: Modern applied science. 2, p. 50-52

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    Institut für Mathematik und Angewandte Geometrie - [Abteilung für] Mathematik und Mathematische Statistik

    Kräuter, A. R., 1990, 150 Jahre Montanuniversität Leoben. p. 484-492

    Research output: Chapter in Book/Report/Conference proceedingChapterResearch

  3. Published

    On the greatest distance between two permanental roots of a matrix

    Kräuter, A. R., 1987, In: Linear algebra and its applications. p. 39-55

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Permanenten von (1,-1)-Matrizen

    Kräuter, A. R., 1987, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 273, p. 1-103

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Permanents of (1,-1) matrices

    Kräuter, A. R., 1993, Proceedings of the Topology and Geometry Research Center, Volume 4. p. 151-204

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  6. Published

    Special issue on Combinatorial Matrix Theory Conference - Preface

    Kräuter, A. R. (Co-editor), Shao, J.-Y. (Co-editor), Hwang, S.-G. (Co-editor) & Shader, B. L. (Co-editor), 1 Nov 2003, In: Linear algebra and its applications. 373, p. 1-3

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Séminaire Lotharingien de Combinatoire, 25e Session (Publication de l'Institut de Recherche Mathématique Avancée, 462)

    Kräuter, A. R. (Editor), 1991, Strasbourg, Frankreich.

    Research output: Book/ReportAnthologyResearch

  8. Published

    Erratum to: "On convertible (0,1)-matrices''

    Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Some properties of the permanent of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review